Please use this identifier to cite or link to this item:
Title: The challenges of 'children's geographies': A reaffirmation
Authors: Horton, J
Kraftl, P
Tucker, F
First Published: 2008
Citation: CHILDREN'S GEOGRAPHIES, 2008, 6 (4), pp. 335-348
DOI Link: 10.1080/14733280802338049
ISSN: 1473-3285
eISSN: 1473-3277
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.